# SDR AUS20040470

- Difficulty date: May 31, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc IO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INSPECTION OF NOSE LANDING GEAR FOR A NOSE LANDING GEAR FAULT, THE NLG COLLAPSED, TRAPPING THE AME BETWEEN THE NOSE CONE AND THE GROUND. DUE TO THE QUICK REACTION OF WORKMATES, THE AME WAS RELEASED FROM BENEATH THE AIRCRAFT AND ADMITTED TO HOSPITAL WITH MINOR INJURIES. THE REASON FOR THE NLG COLLAPSE IS STILL BEING INVESTIGATED.
